# SDR SIMA20220728004

- Difficulty date: July 28, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 14,957 hours, 9,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17020951007
- Condition: Corroded
- Location: Lh Center Seat T
- Component: Seat Track,Floo
- Component part number: 17020951007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT TRACK IS CORRODED FWD AND AFT OF FRAME 20 (LEVEL 2 CORROSION) -C/A-BLENDED AS REQUIRED TO REMOVE AREA "A" OF LH CENTER SEAT TRACK AT FR 20 AREA IAW ERS-EJ-5300-4598. TRIMMED 3 SETS OF TEETH AS REQUIRED TO REMOVE DAMAGE FROM AREAS "B" AND "C" IAW ERS-EJ-5300-4598, ETN-EJ-53-010 R1 AND EMB-175 SRM 53-00-10 REPAIR 02P. BLENDED/TRIMMED AREAS ARE ACCEPTABLE AS-IS IAW ERS-EJ-5300-4598.
